Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On cyclic vectors of weighted shifts

Author: M. Rabindranathan
Journal: Proc. Amer. Math. Soc. 44 (1974), 293-299
MSC: Primary 47B37
MathSciNet review: 0350491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions on a sequence are given in order that the linear manifold spanned by its right translates is dense in certain Hilbert spaces of sequences.

References [Enhancements On Off] (What's this?)

  • [1] D. Aharonov, H. S. Shapiro, and A. L. Shields, Weakly invertible elements in the space of square-summable holomorphic functions, J. London Math. Soc. (2) 9 (1974/75), 183–192. MR 0365150
  • [2] Arne Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1948), 17. MR 0027954
  • [3] Arne Beurling, A critical topology in harmonic analysis on semigroups, Acta Math. 112 (1964), 215–228. MR 0169000
  • [4] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [5] Paul R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0208368
  • [6] Karel de Leeuw and Walter Rudin, Extreme points and extremum problems in 𝐻₁, Pacific J. Math. 8 (1958), 467–485. MR 0098981
  • [7] M. Rabindranathan, Toeplitz operators and division by inner functions, Indiana Univ. Math. J. 22 (1972/73), 523–529. MR 0306964
  • [8] Walter Rudin, Function theory in polydiscs, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0255841
  • [9] Harold S. Shapiro, Weakly invertible elements in certain function spaces, and generators in \cal𝑙₁, Michigan Math. J. 11 (1964), 161–165. MR 0166343
  • [10] Harold S. Shapiro, Weighted polynomial approximation and boundary behavior of analytic functions, Contemporary Problems in Theory Anal. Functions (Internat. Conf., Erevan, 1965) Izdat. “Nauka”, Moscow, 1966, pp. 326–335. MR 0209485
  • [11] G. Šapiro, Some observations concerning weighted polynomial approximation of holomorphic functions, Mat. Sb. (N.S.) 73 (115) (1967), 320–330 (Russian). MR 0217304
  • [12] A. L. Shields and L. J. Wallen, The commutants of certain Hilbert space operators, Indiana Univ. Math. J. 20 (1970/1971), 777–788. MR 0287352
  • [13] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

Keywords: Cyclic vector, weighted sequence space, shift operator, outer function
Article copyright: © Copyright 1974 American Mathematical Society